×

Found 506 Documents (Results 1–100)

100
MathJax

Transport on networks – a playground of continuous and discrete mathematics in population dynamics. (English) Zbl 1430.92065

Smith, Frank T. (ed.) et al., Mathematics applied to engineering, modelling, and social issues. Cham: Springer. Stud. Syst. Decis. Control 200, 439-487 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Natural and efficient subtraction operation in carry value transformation (CVT)-exclusive OR (XOR) paradigm. (English) Zbl 1398.68042

Martín-Vide, Carlos (ed.) et al., Theory and practice of natural computing. 5th international conference, TPNC 2016, Sendai, Japan, December 12–13, 2016. Proceedings. Cham: Springer (ISBN 978-3-319-49000-7/pbk; 978-3-319-49001-4/ebook). Lecture Notes in Computer Science 10071, 125-136 (2016).
MSC:  68M07 68W35
PDF BibTeX XML Cite
Full Text: DOI

Exponential convergence to equilibrium for nonlinear reaction-diffusion systems arising in reversible chemistry. (English) Zbl 1327.35374

Pötzsche, Christian (ed.) et al., System modeling and optimization. 26th IFIP TC 7 conference, CSMO 2013, Klagenfurt, Austria, September 9–13, 2013. Revised selected papers. Heidelberg: Springer (ISBN 978-3-662-45503-6/hbk; 978-3-662-45504-3/ebook). IFIP Advances in Information and Communication Technology 443, 96-104 (2014).
MSC:  35Q92 35K57
PDF BibTeX XML Cite
Full Text: DOI

On the resolvent of multidimensional operators with frequently changing boundary conditions in the case of the homogenized Dirichlet condition. (English. Russian original) Zbl 1314.35034

Sb. Math. 205, No. 10, 1492-1527 (2014); translation from Mat. Sb. 205, No. 10, 125-160 (2014).
MSC:  35J25 47A10
PDF BibTeX XML Cite
Full Text: DOI

Convergence of a sequence of equilibrium measures corresponding to finite submatrices of an infinite nonnegative matrix. (English. Russian original) Zbl 1270.15022

Dokl. Math. 87, No. 1, 95-97 (2013); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 448, No. 6, 633-636 (2013).
PDF BibTeX XML Cite
Full Text: DOI

A nonlinear integral equation of Hammerstein type with a noncompact operator. (English. Russian original) Zbl 1204.45006

Sb. Math. 201, No. 4, 595-606 (2010); translation from Mat. Sb. 201, No. 4, 125-136 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Random binary trees. Algorithms, asymptotics and statistics. (Zufällige binäre Bäume. Algorithmen, Asymptotik und Statistik.) (German) Zbl 1243.05001

Hannover: Univ. Hannover, Fakultät für Mathematik und Physik (Diss.). vii, 138 p. (2009).
PDF BibTeX XML Cite
Full Text: Link

Stability and instability of equilibria on singular domains. (English) Zbl 1180.35106

Mucha, Piotr Bogusław (ed.) et al., Nonlocal and abstract parabolic equations and their applications. Based on the conference, Bȩdlewo, Poland, 2007. Warsaw: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-05-8/pbk). Banach Center Publications 86, 103-113 (2009).
PDF BibTeX XML Cite

Norm estimations of the modified Teodorescu transform with application to a multidimensional equation of Airy type. (English) Zbl 1168.44302

Simos, Theodore E. (ed.) et al., Numerical analysis and applied mathematics. International conference on numerical analysis and applied mathematics 2008, Psalidi, Kos, Greece, 16–20 September 2008. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0576-9/hbk). AIP Conference Proceedings 1048, 701-705 (2008).
MSC:  44A15 35A22 35Q53
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software